Man claims prescription painkillers turned him gay
He noticed his libido for women had gone and he wanted male attention.
Before he knew it, he had stopped finding his girlfriend of six months, or any other women for that matter, attractive, and started craving male attention instead.
So he stopped taking the medicine for a few weeks, and that attraction to other men simply went away. However, he ended up breaking up with his girlfriend and getting back on Pregabalin, because it made him feel happy about his sexuality and gave him a liberating feeling.
“I noticed my libido for women had gone and I was wanting male attention. I was with a girlfriend I had been with for around six months,” the 23-year-old said.
“I had never been interested in men. When I was younger I was a little bit curious but a couple of weeks after I started taking it I turned around and said I didn’t find her physically attractive anymore. She knew I was taking Pregabalin.”
“I said to her, ‘I don’t really know what’s happening to me and I told her I like men and I just can’t be with you’. She was relatively understanding, as understanding as you could possibly be,” he added.
He says that had he known beforehand that the drug would turn him gay, he wouldn’t have agreed to take it, but now that it has happened, he’s actually happy about it.
“I feel if this has happened to other people and I’m not the only one I would be outraged but in a sense not be because if I had known this was a side effect before I would not have taken them but now I’m happy,” he said. “I’m not angry because it’s made me who I am.”
JOIN OUR PULSE COMMUNITY!
Eyewitness? Submit your stories now via social or: